# SDR UPS02839829

- Difficulty date: October 15, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- Aircraft time: 72,453 hours, 47,866 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 37014272N
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT HORIZONTAL STAB LOWER PLANK FITTING IS CRACKED AT XFS 46.  REMOVED AND REPLACED FITTING IAW DWG 3701427, AND SRM 51-1-21.
